[New Site]
https://youtu.be/CBC6MIvSyjg
Videos
of the month


Vimeo
YouTube

Dailymotion
 Europe Life Resonance Butoh Tour
Hungary
 
Nomadic Rhizome
at Ozora
 
Butoh in Whellchair
Spain
 
The Inquisition Finds the Sleepers
Rita Soma & Cobody
Madrid
 Summer Intensive
 
 
Dance with me
Thu

Death Naresh

 
 
Dahva Inovia Rita
 
Sangeeta Forever
Rhizome Lee

Subbody=Cobody Rhizome 

Mix Dreaming
Summer intensive
2019
 
18th
International Butoh
Festival Himalaya
 
 
 Chiteijin Aki

Aghori Reborn | Gora &
cobody 
 
 Departmental Space
| Sonja
 
Highlights

PhD in Butoh
Adam Koan

 
Behind The
Metamorphosis
Alex & cobod
y
 
 
Opening Performance
Watchman's Duty
Ripley & cobody
 
Yamazaki, Reborn!
at the Subbody
Theater
Rhizome Lee
Video Archive
Before 2010
http://www.dailymotion.
com/user/rhizomelee/1


Interveiw
with Lee

 
The Edge
Subbody Butoh
School Trailer
 
Satsang with
Rhizome Lee
 
 
Rhizome Lee in the
Spanish Himalaya
Mountain
Interveiw by Jonathan

 
Video Lecture

Video Lecture List
 
 
Red God Quiet House 1

A Girl Tatsumi Hijikata
Quiet House 0
 

 
Reduction by X
 
Transparency

Flower of Kan
 

Qualia and String theory 

Researching method
rom .  
Photos
of the month
 

 Highlights of Himalaya Butoh Festival #1- 14
 
 
 This is the Resonant Rhizome
 
kamaitachi
Photos
previous 2015
Photo Archive
 
picasaweb.google
.com/subbody

  10th International Butoh Festival Himalay

 
You can see in full HD
Arabic Chinese Dutch French German Greek Italian Japanese Korean Portguese Russian Spanish by Google translate
[Japanese]


RSS FEED

18the IIInternational Butoh Festival Himalaya
Europe Life Resonance Butoh tour
Summer intensive 2019

Soon a Huge Creature appear at Ozora Fesitival, Hungary!


Nomadic Rhizome at Novi Sad, Serbia   

 What's New?

 We are accepting you

throughout the whole year!


Autumn Course (Long term almost full,
short term still spaces for you
.
Please apply now!)


September 3 - December 8, 2019

The 19th International Butoh Festival Himalaya

November 29 - December 8, 2019

<<This Winter, you have 3 options!>>

Winter Intensive(Half day) at Himalaya

December 9 - February 21, 2020

Lee will initiate a co-quest for the novel co-creation method
and Life Resonance Art beyond the genres.


Japan Life Resonance Butoh tour

December 9 - February 21, 2020

Adam and Julie initiate it, and Japanese Subbody=Cobody
collaborate with them!


India Life Resonance Butoh tour

December 9 - February 21, 2020

Many Subbody=Cobody Midwives spread to all over the India!
Let' co-create Artist network of all genres!


Application


 World Life Resonance Art
Europe Life Resonance Butoh Tour
Serbia
 
 
 

Subbody=Cobody


 Nomadic Rhizome

at Novi Sad, Serbia

The Huge Creature, Cobody Rhizome that gathered in Hungary
were divided into several groups,
moved to Germany, Italy, Greece and Serbia.

Serbian group performed at Novi Sad.

Aroused a great response.

According to Aleksander from Serbia, the local newspaper also wrote a great article.


Great article in "Dnevnik" about our Subbody Butoh tour and the performance in Novi Sad last week.
Title "Beauty also hides in the darkness of our bodies" ? ? with Alexandra Jane Wynne, Emilia Liimatainen, Rita Soma, Ripley Cornelison, Sofia K, Gora Pindi, Adam Koan, Tejus Menon, Rhizome Lee and Santeri Vikstrom.

Aleks



Contact Aleks: aleksandar669@gmail.com



Sinking into darkness of the body
 
19 August 2019

Teacher of <Resonant Rhizome>!

I've been watching bird flocks for decades, but I've never seen Birds Ohm with such an amazing illusion. Here are all the elements of the “resonance rhythm” without our choreographer. Subbody=Cobody around the world! Please watch and learn from this. I hope you to grow up into a Rhizome that can take initiative and promote unexpected transformations in the best timing and spacing.

Read more "Sink into the darkness of the body".

Europe Life Resonance Butoh Tour
Hungary
 
 
 
 

Subbody=Cobody


A Huge Creature Subbody=Cobody

Grew up to a Nomadic Rhizome

at Ozora Festival, Hungary

One giant monster, Subbody =Cobody which was born
at 18th International Butoh Festival Himalaya
moved to Europe and grew up to
A Nomadic Rhizome
at Ozora Festival, Hungary

Contact Alex:alexwynnie23@gmail.com

 Subbody Butoh Books
 Now on Amazon!!
 
The Butoh (Second edition)

Rhizome Lee

Paperback $20

Kindle $6.53



 Big Thanks!

It got 3,000 likes on facebook.

I am so happy this book is accepted earnestly

by worldwide Butoh friends.

If you are not yet, please visit Amazon.com,

and have a look the free page.

Crick here :https://www.amazon.com/dp/1977053270


The Butoh - a dedication to Hijikata Tatsumi is a dense and rich summary of Rhizome Lee's dedicated research into the world of the Japanese master of butoh. This precious edition includes some unpublished translations of Hijikata's butoh-fu. Rhizome Lee invites us into an unknown labyrinth of creativity, and the life resonance world that arrives to us through dance.
It include the most important Butoh-fu by Tatsumi Hijikata.
"A size walk"
"Bugs walk"
"Quiet House"
"Sick Dancing Princess"

and so on.

If you want to be a real Butoh dancer,
this book is necessary to read.

Paperback 471 page

Crick here


 World Life Resonance Art
USA
 

Gadu


Gadu will perform with his photo gallery

Gallery exhibit at Form + Content Gallery


When: Saturday, 17 August 2019 from 18:00-20:00
Where: 210 N 2nd St, Minneapolis, MN 55401-1423, United States


Form + Content is pleased to announce an upcoming collaboration
between photographer Ellie Kingsbury and Gadu, a butoh performer
and Qigong master.
Ellie had taken 1500 photos of Gadu
during a special Doushin Butoh practice. On the gallery wall
she will feature a portion of these images,
while the full number will be projected onto Gadu
during a special performance at the reception.
The shot runs from August 8 - September 14,
with a reception on August 17th. D
onations for Gadu's performance will be accepted,
with proceeds going the Children of Fukushima. T
he show runs from Aug 8 - Sept 14.
The reception is August 17, 6-8pm

Contact gadu:gadu@doushinresonance.com

Europe Life Resonance Butoh Tour
Serbia
 

Adam and Subbody=Cobody


Program of


Sesalac Butoh Retreat 2019


program

The first half of the day will be dedicated to butoh workshops. The second half of the day will be for scheduled butoh performance, butoh jam, and the occasional conference or video presentations. Performances can take place anywhere in the space. There will be video documentation.

Spontaneous performances during any gaps or off-times are encouraged!



Complete Schedule

August 19 - Monday
10 AM - 12 PM - Retreat orientation
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 7:30 PM - Polina Paula Gapo (Russia/Spain) - breathing and voice workshop
8 PM - 10 PM - butoh jam

August 20 - Tuesday
10 AM - 12 PM - Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Cilla Vee (USA) - Living Art workshop
6 PM - 6:40 PM - Anna Kushnetova (UK) performance - 30 mins
8 PM - 10 PM - butoh jam

August 21 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM - Ken Mai (Japan/Finland) workshop
6 PM - 6:40 PM - Carmen Lafran (Italy/Germany) performance - 40 mins
7:00 PM - 7:45 PM - Alex Wynne (Australia) & Santeri Vikström (Finland) duet performance - 45 mins
--BREAK--
9:30 PM - 10 PM - Özerk Sonat Pamir (Turkey) video presentation: "A Season for "Oblivion" - 30 mins

August 22 - Thursday
10 AM - 12 PM - Julie Becton Gillum (USA) - Workshop focus on Noguchi Taiso
2 PM - 4 PM - Julie Becton GIllum (USA) - Noguchi Taiso workshop
6 PM - 6:30 PM - Cilla Vee - butoh conference - 30 mins
6:45 - 7:00 - Bodhi Ma (Ukraine) - 15 mins - "Wish Tree"
7:10 PM - 7:40 PM - Anna Nela (Germany) performance, 30 mins
8 PM - 10 PM - butoh jam

August 23 - Friday
10 AM - 12 PM - Ozerk Sonat Pamir (Turkey) workshop
2 PM - 4 PM - Ozerk Sonat Pamir (Turkey) workshop
6 PM - 6:30 PM - Adam Koan (USA) - Himalaya Subbody Butoh conference and video presentation
6:40 PM - 7:10 PM - Alessia Mallardo (Italy) - "Medusa," 30 mins
7:20 - 7:40 PM - Suzi Cunninham (UK) performance - "SOTTO," 20 mins
8 PM - 10 PM - butoh jam

August 24 - Saturday
10 AM - 12 PM - Anna Nela Styra (Germany) - Finding butoh with rope
2 PM - 4 PM - Anna Nela Styra (Germany) - Finding butoh with rope
6 PM - 6:30 PM - Ozerk (Turkey) performance - "Silent Other" - 30 mins
7:15 - 7:45 PM - Anys Amethyst Mechkar (France) performance - 30 mins
8 PM - 9 PM - Rita Soma (Spain/Mexico) performance - "Psychotria Viridis," 30 minutes

August 25 - Sunday (FIELD TRIP - NOMADIC RHIZOME)
We will travel to a nearby scenic space (to be disclosed) and participate in nature butoh and the Subbody concept of nomadic rhizome.

August 26 - Monday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM: Julie Becton Gillum (USA) - Noguchi Taiso workshop.
6 PM - 6:30 PM - Cilla Vee (USA) performance, 30 mins
6:45 PM - 7:15 - Sonja Ohnesorge (Finland) - "panness," 30 mins
8:00 PM - 10:00 PM - butoh jam

August 27 - Tuesday
10 AM - 12 PM: Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Ken Mai (Japan/Finland) workshop
6 PM - 6:30 PM - Gora Pindi (India) performance, 30 mins
6:40 - 7:10 - Nabila Khan (India) - 30 mins
7:15 - 7:40 - Ripley Cornelison (USA) - 25 mins
--BREAK--
9 PM - 9:20 - Ken Mai (Japan/Finland) - "Sacred Dance," 20 mins

August 28 - Wednesday
10 AM - 12 PM - Ken Mai (Japan/Finland) workshop
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 6:15 - Julie Becton Gillum (USA) performance - "Butap," 15 mins
6:30 pm - 7:00 pm - Laurence Mersegair (France), "Roots", 30 mins
7:10 - 7:40 PM - Emilia Liimatainen (Finland) performance, 30 mins
8 PM - 8:30 PM - butoh jam

August 29 - Thursday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa) workshop
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa) workshop
6 PM - 6:30 PM - Julie Becton Gillum (USA) conference - 30 mins
6:40 PM - 7:20 - Polina Paula Gapo (Russia/Spain) performance - "4 love" - 40 minutes
7:30 - 7:55 - Adam Koan (USA) - "Domesticated Hoopee 2.0," 25 mins
8 PM - 10 PM - butoh jam

August 30 - Friday
10 AM - 12 PM: Cilla Vee (USA) - Living Art workshop
2 PM - 4 PM - Tebby W.T. RAMASIKE (South Africa) workshop
6 PM - 6:15 PM - Margarita Tseng (Taiwan) performance - 15 min, "Now"
6:30 PM - 7:00 - Aleksander Isailović (Serbia) performance - 30 mins
8 PM - 10 PM - butoh jam

August 31 - Saturday
10 AM - 2 PM - Alexandra Jane Wynn (USA) workshop
2 PM - 4 PM - Julie Becton Gillum (USA) - Noguchi Taiso workshop.
6 PM - 7 PM - Tebby (South Africa) performance, 1 hour
7:15 - 8 PM - Nabila Khan (India) & Rita Soma (Mexico/Spain) duet - "Lucid Ghost"
8 PM - 10 PM - butoh jam

September 1st - Sunday
10 AM - 12 PM - Tebby W.T. RAMASIKE (South Africa) workshop
2 PM - 4 PM - Alexandra Jane Wynn (Australia) workshop
6 PM - 7 PM - Final piece, Himalaya Subbody Butoh performance, all Subbody performers, 1 hour
7 PM - 10 PM - butoh jam


Contact Adam:eyesofsociety@gmail.com

Europe Life Resonance Butoh Tour
Hungary
 

Subbody=Cobody


Subbody=Cobody Rhizome

at Ozora Festival, Hungary

One giant monster, subbody = cobody Rhizome
which was born at the 18th Himalayan Butoh Festival.
They performed at the Ozora Festival, Hungary,
and moved to Samsara Festival.
The rhizome can connect freely and separate flexible.
Some moved to Serbia Retreat, some from the
German Exit Festival to the Netherlands,
some from Italy to Greece.
They will dance all over Europe around.
How they will grow up and come back Himalaya?
I'm looking forward to meeting in Fall again.


Contact Alex:alexwynnie23@gmail.com

Hungary
 

Gio and Tamas



Butoh in Wheelchair is succesfully going

with old Wheelchair friends and

Subbody=Cobody!

We have continued this activity four years since 2015 to erase all boundaries on the planet between disable and able,
between nation, religion, culture, age, sexuality, knowledge, money, power and so on.
Untill all of them disappear we will continue.
Let's join in it!

When: August 5-10
Where: Budapest, Hungary




 
Subbody=Cobody are dancing everywhere

on the planet!


Japan
 
 

Maki


Maki is performing in Tokyo

Maki will back to Himalaya in November
to join in 19th Hiamlaya Butoh Festival,
and Join in Japan Life Resonance Butoh tour
in December wiht Adam and Julie!
You can jump in it!


in the Shinonome Butoh
東雲舞踏 舞踏公演『豚=0』
Hosted by Shinonome Butoh

When: 5 Aug – 6 Aug
Where: d-倉庫
東日暮里6丁目19番地7号, Arakawa 116-0014, Tokyo

Contact Maki:wodico274@gmail.com

Japan
 

Syv


Syv is dancing in Hokkaido

Little butoh life...
Butoh camp in a temple -Shakotan- Summer Kimono Butoh - Little life in the countryside

With Hal Tanaka Laura Io Ana Paula Czerniavski Vivien Rodriguez Aki Yo Yumiko Fukumura Jodo Yoshida


Contact Syv:syvbzeau@gmail.com

Spain
 

Jonathan


Jonathan will perform at Madrid

Una Comunidad de solitarios
Hosted by Butosofia

When: 30 Sep at 17:00 – 5 Oct at 13:00
Where: Amasfera, Bímenes, Asturias, Madrid

Contact Jonathan:kodo82@hotmail.com

USA
 

Gadu


Gadu is performing solo Butoh work

at Form+Content Gallery

on Saturday, August 17th!



Contact gadu:gadu@doushinresonance.com

Europe Life Resonance Butoh Tour
Hungary
 

Gio, Aleks and Nabila


Gio, Aleks and Nabila
at Ozora Festival, Hungary


29 July-04 August  Ozora Festival, Hungary

https://ozorafestival.eu/

https://www.facebook.com/Ozora.Festival.Official


Contact Gio:womandocu@gmail.com

 Europe Life Resonance Butoh Tour
Europe Life Resonance Butoh Tour
Hungary
 
 

Gio and Tamas



Butoh in Wheelchair is Starting!

We are so happy to announce this!
Wheelchair Butoh in Hungary for the fourth year.
This year, on behalf of Lee, Gio and Adam and
other dancers who continue the European Life
Resonance Butoh Tour gather in Budapest.
It develops on a larger scale,
with co-sponsored by Paradance Company.

Beyond the boundaries between disabled and normal people,
we will attempt to dance the Kan Qualia
which Life cannot resonate well together.
Please join us!


When: August 5-10
Where: Budapest, Hungary




Serbia
 

Subbody=Cobody


Rhizoming Nomad tour in Serbia


Dear Serbians and friends in Serbia, after Kosmos festival in Finland, OZORA and Samsara festivals in Hungary, Butoh in wheelchair in Budapest, Subbody Resonance Butoh Nomadic Rhizome is coming to Serbia for a short tour.

We will be performing and guiding workshops in NOVI SAD, BELGRADE and SESALAC, SOKOBANJA:

14th of August 18-20h performance at SKC Novi Sad, Brod Teatar, Novi Sad

15th of August 13.30-15.30 workshop and performance 16.30-18h at KC Lab, Novi Sad
https://www.facebook.com/events/554717341728630/?ti=cl

17th of August workshop 14-17h and performance 19-21h at NNK Brod, Belgrade
https://www.facebook.com/events/476308846533010/?ti=cl

19/8-1/9 Sesalac Butoh Retreat 2019 , Sokobanja

Please come


Contact Adam:eyesofsociety@gmail.com

 Europe Life Resonance Butoh Tour
Hungary
 
 
 

Subbody=Cobody


Don't miss a moment of the century!

Soon a huge creature, subbody = cobody

will rampage at the Ozora Festival
, Hungary!

Two years ago at the Ozora Festival, only me and several Hungary subbodies joined.
This year, it grows up to three times more huge creature Subbody=Cobody performs As a Nomadic Rhizome with transforming and amplifying.
And will dance throughout the huge festival place.
It also swallows the enthusiastically resonating audience, increasing the energy and intensity.
I have no idea how it would develop.
This is an international debut of Subbody = Cobody.
It is the very event that I wanted to realize
for twenty years at Himalaya!


Contact Adam:eyesofsociety@gmail.com

Europe - Switzerland
 

Gio and Marius



Switzerland Worlshop

Workshop at Switzerland!
24 July ~ 28 July, INANNA Community 
(Aargau, Schweiz )
EARLY BIRD till 25 JUNE.

Contact to Marius Soluna : resonart@gmx.ch



 Europe Life Resonance Butoh Tour
Italy
 
 
 
 Photo at Tiruvannamalai, nature explore, photo by Saran Dashnamoorthy

Gio


Aug 24 – 31 – Piedinterra, Italy – Nature Residency Workshop with Atsa Gudmudsdottir – piedinterra@gmail.com

"Embraced by Sunset"

Come to dance nature & subbody Butoh, If you can. 
24 Aug ~ 21 Aug, In Italy. You can join partially.
(near Milan, at Piedi InTerra) 
If you are interested, contact me.
Mysterious body nature installation goes together. 
Any questions are very welcome! 
Warm resonance with love
Gio (dancingborders@gmail.com)
piedinterra@gmail.com
 





Summer Intensive
 
 
Trailer of Subbody Butoh by Raul
School Journal
 

Ozerk、Lee


Second Semester of Subbody butoh 2019


 We are accepting the long term course and short term course, too.
The long term is one semester or one year Guided by Lee (Sep to Dec).
The short term is any duration, one day, one week, one month,
guided by Ozerk n September, and guided by Adam in October.

mail to subbody@gmail.com


 World Life Resonance Art
 Subbody Butoh Books
 Now on Amazon!!
 

 The Butoh

Rhizome Lee

Kindle 6.99 $
Paperback 20 $



Click Here
 You can read it by any devices. Download Kindle free APP. please download it on above link.
 Read more Subbody Books
1

SiteMap | Introduction | Application JournalPractice GuideTheoryResarchDiaryHimalayaWayVideosPhotosFacilitiesLinksContact Us

Site Guide
New Website

Himalaya
Subbody
Butoh

Introduction
What is Subbody
Subbody School

Application
 India Dharamsala
 
 Long term course
Midwife
 
Rhizome Lee
 Short term course
Midwives 2019
Gio (May) 
 
Lee
(June-Aug)
Ozerk
(September)
 
 
 Adam Koan (October)
 Special Guest
 
Mushimaru (March) (
 
Kan Katsura (August)

Application
Send mail
 
Journal
Subbody Journal
Practice
Practice Guide 
Reso touch method
Method
The Butoh
Method Guide
Life Resonance
The Ten bodies
The Beauty
The Life 
The Resonance
The Transparency
The Qualia 
Illustration guide
Investigation
Sinking into the
darkness of body
Resonance diary
Travel
Way to be here
Contact Links
Links
Book Links
Contact Us

World Subbody Guide
 Japan
Tohoku Butoh Migakushi
Igu 
 USA Minnesota
Nenkin Butoh dan
Heart of Tao
Resonance Art
道心共振塾

Gadu Doudhin 
Korea
Gio 
 India Dharamsala
Sound Cloud(Audio)
Pajarosonanbulo
(video)
 Gorka
 Spain Madrid
Subbody Laboratry
Butosofia

Jonathan
 Spain Almeria
Subbody gathering
Jaime
 Colombia
World Liquid Nomad
 
Liquid Dance
Pilar 
 USA New Orleans
Ancestral Wispers
Odile
 USA Florida
 
Shadow body
 Adam Koan
 Poland
Kaska 
Italy
Piedentera
 Chiara
Hungary
 
Judit
 Spain Barcelona
Jordi
 Singapol
Oneness Flow
Syv
 Switzerland
La Sangria Discreta
Asuka
http://resonart.ch/
Pit
Netherland
Falling Leaves
Kristien 
Netherland
 
Natasja 
Greece
 
Angeliki 
Turky
Ozerk 
 India Assam
SANDHAN
Monuj 
 Brazil
 
Aia 
 Subbody Butoh Book
Crick Here
Subbody Books
on Amazon
 New!
 
 The Butoh
 
Qualia as Life Resonance 
 
Sinking into the Darkness of Body 
 
Abyss of
Quiet House

 
Behind the Mirror

Video Lecture
Support Us!

 India Butoh Scholarship Program

Networking!

 Let's join in Open Butoh Network

[Japanese]